# SDR HEEA084800

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,978 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 11593
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WOULD NOT TURN OVER ENGINE.
